Alert archive / Missouri / Tornado Warnings in 2023

Tornado Warning 20, NWS Kansas City, MO

August 11, 20234 counties in Missouri

NWS Kansas City, MO issued this tornado warning at Aug 11, 2023, 11:15 PM CDT for 4 counties in Missouri. It was in force for 15 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 11, 2023, 11:15 PM CDT (04:15 UTC)
Expired
Aug 11, 2023, 11:30 PM CDT
In force
15 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Adair County, MO, Linn County, MO, Macon County, MO, Sullivan County, MO

The radar

The Pleasant Hill radar (KEAX), 176 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 11, 11:21 PM CDTTORNADO4 Wsw Winigan, MOEmergency manager sent in photo of a barndominium type building with minor damage and a toppled small grain bin. This damage occurred at the precise location where a velocity couplet moved over. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 11, 9:23 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 4.3 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2023-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3508 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2023-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3508 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1886 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.3
Supercell composite
14.2

Open this sounding in Storm Lab

The text

As transmitted.

319 
WFUS53 KEAX 120415
TOREAX
MOC001-115-121-211-120430-
/O.NEW.KEAX.TO.W.0020.230812T0415Z-230812T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Kansas City/Pleasant Hill MO
1115 PM CDT Fri Aug 11 2023

The National Weather Service in Pleasant Hill has issued a

* Tornado Warning for...
  Southwestern Adair County in northeastern Missouri...
  Northeastern Linn County in north central Missouri...
  Southeastern Sullivan County in north central Missouri...
  Northwestern Macon County in north central Missouri...

* Until 1130 PM CDT.
    
* At 1115 PM CDT, a severe thunderstorm capable of producing a
  tornado was located 7 miles east of Browning, or 12 miles southeast
  of Milan, moving northeast at 15 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Winigan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3997 9308 4013 9306 4012 9279 3995 9278
TIME...MOT...LOC 0415Z 231DEG 15KT 4005 9301 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

BMW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at Aug 11, 7:01 PM CDT, 4 hours 14 minutes earlier.

Area forecast discussion, Aug 11, 7:01 PM CDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
701 PM CDT Fri Aug 11 2023

...Updated 00Z Aviation...

.Discussion...
Issued at 253 PM CDT FRI AUG 11 2023

Key Messages:

- Strong to Severe Storms Late This Afternoon

- Scattered Thunderstorms Early Saturday Morning Central Missouri

- Strong to Severe Storms Possible Sunday into Monday

Discussion:

Previous Update From 110 PM, With Minor Correction:

PV anomaly with prominent trough continues to traverse the Canadian
Prairie Provinces and has prompted multiple short-wave perturbations
across the Central CONUS. A 594dam high at H5 has shifted slightly
eastward across the southern Plains into the Gulf region and has
provided subtle H5 height rises across the region early this
morning. There are two vort maxes associated with separate H5 short-
waves that are driving the active weather from the lower Missouri
River Valley into the Upper Mississippi River Valley. The first is
moving through Central Wisconsin late this morning, and this is
associated with a surface cyclone centered over Minnesota, with cold
front extending southwestward through the Central Plains of Nebraska
and into the High Plains of Kansas. There is another surface cyclone
that spans much of the Texas Panhandle that has been deepening in
response to a mid-level vort max on the backside of the H5 high.
Surface troughing has expanded northeastward toward the Ozarks
Region and eastern Kansas as that cyclone has continued to deepen.
This has been pushing a warm front northeastward this morning,
increasing the strength of the WAA region into the middle
Mississippi River Valley.

Even though the low-level jet kicked in, convection this morning
north of Hwy. 36 was not overly strong, and actually wound up
clearing up quickly as the H5 height rises shifted further north. As
a result, all of eastern Kansas and most of Missouri have see
boundary layer destabilization throughout much of the morning.
Without the cloud cover to the north, differential heating has not
been as strong as could have potentially been, therefore convergence
along the warm front likely will not be nearly as strong as was
indicated yesterday. However, with the continued surface pressure
falls into the afternoon, along with the short-wave trough moving
out of Central Nebraska/Kansas across the area, there will still be
plenty of forcing around later this afternoon, and not expected to
greatly hinder the convection forecast. With the strong insolation,
visible satellite has shown the development of a cumulus field over
northwestern Missouri tied closer to the mid-level vort max. During
the early afternoon, initial cumulus clouds will be battling a
stronger cap. The 12z Topeka RAOB showed a strong inversion layer
from 975mb-875mb. ACARS soundings out of MCI late in the morning
showed this inversion is still present, but boundary layer mixing
has been working to erode to this rapidly. With the approaching vort
max and short-wave trough, deep layer wind has been steadily
increasing. By the afternoon, expecting 0-6km bulk shear values
around 45-50 kts. The HRRR/RAP have simulated extremely mixed
boundary layers reach dry adiabatic lapse rates, and a few points
with shallow super-adiabatic rates. Thinking that the RAP/HRRR are
over exaggerating the mixing, but, still expecting static stability
to drastically weaken in the boundary layer, with mid-level lapse
rates between 7.8 to 8.3 C/km. The combination of deep layer shear
with destabilization through the afternoon will be supportive of
strong updrafts. With the 12z cycle of the CAMs, the HRRR has
delayed convection initiation by about 2 hours, waiting closer to
00z for storms to develop along the MO-KS border. However, HiRes-FV3
and NSSL-WRF still kept initiation closer to 22z and then moved
storms east-southeast. As of 18z, we are already seeing robust
initiation in Kansas and southeast Nebraska. Models have not added
any increased confidence to timing and convective trends. The
overall environment will foster updraft development with peak
diurnal heating. Hazards with convection this afternoon and evening
will be tied to storm mode. With in the first 2-3 hours of CI, a
discrete supercell storm mode will be supported, especially along
the warm front. The hodographs will continue to lengthen as the mid-
level vort max propagates eastward. Between 19z-00z, the hodograph
for the most part will be straight. For storms moving with the mean
wind, most of the vorticity will be crosswise, which will still
support supercell structure and mid-level rotation. Closer to the
surface though, flow has remained weak despite the surface pressure
troughing over the past 12 hours. During the late afternoon and
around time of CI, the low-level hodograph is not progged to
demonstrate much curvature. Therefore, this increases the difficulty
for low-level mesocyclone organization. The combination of weaker
low-level shear, while 2-6km shear is stronger combined with robust
thermodynamics, supercells will be capable of producing large hail.
With higher LCLs, theta-e deficits from the surface to the top of
the convective boundary layer will be large along with DCAPE between
1000-1500 J/kg. Therefore, strong downdrafts with robust cold pools
will be capable of also producing damaging winds, and may promote
RFD surges if supercell storm mode is realized. The tornado threat
remains very limited by two main factors. The first, is that surface
and mixed-layer based parcels have LCLs between 1100-1200m.
Secondly, during the period of discrete convection, the lack of
curvature in the lowest 0-500m and 0-1km will result in mostly low-
level crosswise vorticity also hindering tornadogenesis. If a
supercell remains close to the warm front, it may be possible for
surface winds to back in the area of surface pressure falls which
could increase low-level SRH, and if we get enough stretching could
try to produce a tornado. But overall, there are multiple factors
going against the tornado potential. The last several runs of the
HRRR, as well as other members of the HREF have depicted a few
updraft helicity (UH) tracks, and these have been focused mainly
along the warm front. One thing that seems to have changed from last
night is the warm front surging northward, likely because there is
not much clouds in the north. The HRRR seems to be focusing
additional convection along the warm front, and moving more along
the Hwy. 36. Along this boundary, this is where portions of the 3-
6km hodograph are developing backing profile between 22z-00z in
RAP/HRRR soundings, which if we see a left-mover could promote large
hail development in those storms. (Previous discussion said
veering in 3-6 km, it is actually backing. The low-levels may
veer, resulting in a veer-back hodograph). Recent runs of the HRRR
do not develop any convection in the ambient warm- sector.
However, if mixing continues to erode the cap, we could see more
development in the warm sector. However, development remains
uncertain there, and the early initiation in southeast Nebraska
has complicated matters more on how the warm front will behave,
and might it stop surging northward. Eventually, by this evening,
a low-level jet kicks in. This will start to increase curvature in
the lowest portion of the hodograph, and in theory would increase
streamwise vorticity. However, with this low-level jet would
expect storms to congeal and no longer be a discrete mode.
Therefore, the threat transitions more to winds with a low- static
stability in the boundary layer and DCAPE values that remain
above 1000 J/kg. Strong cold pools can still support damaging
winds. Areas along the warm front will support the best
development, but we do not want to rule out additional development
in the warm sector, especially if we see isentropic ascent with
WAA in the south or stronger convergence along the low- level jet.

New Section Generated at 258PM:

Saturday Early Morning:

CAMs have been simulating additional convection along Interstate 70
and southward, east of Hwy. 65 for the early morning hours of
Saturday. This appears to be initiating on the nose of the
developing low-level jet over the warm sector. Given that convection
has not been handled well Friday afternoon and evening, it is hard
to be able to rely on these CAMs, given that earlier convection
could change the position of the warm front, or perhaps modify the
environment through an outflow boundary. There may still be some
shear and instability present early Saturday morning which could
allow for a a few organized updrafts. Would imagine most of it would
be elevated, thus only presenting a hail threat if anything at all.
For the rest of Saturday, the 594dam H5 high over the Gulf Coast
attempts to amplify which results in H5 height rises across the
area, and should help to clear conditions out. The surface low over
Texas though remains in place, and keeps weak WAA into the regime.
With clear skies, expect temperatures Saturday into the lower 90s
for southern reaches of the forecast area, with upper 80s toward the
Iowa border.

Sunday and Beyond:

The PV anomaly will send a strong trough and vort max southward late
Saturday and into Sunday toward the region. With a higher theta-e
airmass in place, on top of higher shear associated with the
vorticity max, another round of strong to severe storms is forecast
on Sunday. Probabilities for SBCAPE of at least 1000 J/kg or greater
is over 70 percent for much of the area. The SWODY3 has most of the
CWA in a slight risk. There is still discrepancy amongst solutions
about how the H5 low becomes closed off, as well as the amplifying
ridge to the west. Ultimately, the track may change if the vorticity
wraps around the low, or if the surface high pressure west of the
region is not nearly as strong. This could have the potential to re-
focus the forcing elsewhere. GEFS probabilities for at least 0.50
inches of rain is around 40 percent for most the area, indicating
that even if stronger thunderstorm forcing misses the area, there
should still be enough for some accumulating precipitation. Beyond
on Sunday, there appears to an amplifying ridge over the southwest
CONUS, with a deep trough over the the eastern third of the CONUS,
this will leave our region in a predominantly northwest flow regime
at least of the mid-levels. This should provide some relief from the
hot and humid conditions for a few days, before the ridge axis
slides further east and returns a WAA regime through the middle and
end of next week.

&&

.Aviation...(For the 00Z TAFS through 00Z Saturday Evening)
Issued at 700 PM CDT FRI AUG 11 2023

Chances for showers and thunderstorms continue tonight around the
KC and STJ terminals. Storms may form over the next couple of
hours then move off towards the east fairly quickly. Temperatures
cool toward the dew point which may lead to some FG/BR towards
sunrise. Additional storms are possible towards daybreak. These
storms are also expected to move off to the east fairly quickly;
however, confidence is fairly low in morning rain at this time.
Otherwise, VFR conditions are anticipated through the day
tomorrow.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Heat Advisory until 8 PM CDT this evening for KSZ057-060-103>105.

MO...Heat Advisory until 8 PM CDT this evening for MOZ037-043>045-053-
     054.

&&

Discussion...Krull
Aviation...Pesel
Hazardous weather outlook, Aug 11, 3:09 AM CDT, 20 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
309 AM CDT Fri Aug 11 2023

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-121000-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
309 AM CDT Fri Aug 11 2023

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

Scattered thunderstorms across north central Missouri this morning.
A second round of thunderstorms is forecast to develop across
portions of eastern Kansas into western Missouri late this afternoon
and through the evening. A slight risk of severe storms is forecast
with this activity. Damaging wind gusts and damaging hail are the
greatest concern with the strongest storms. Storms will likely
continue through midnight.

More detailed information can be accessed at...
https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is a slight risk for severe thunderstorms Sunday afternoon
across portions of eastern Kansas and western Missouri. A few storms
may be strong to severe, with damaging winds and hail the greatest
concern at this time.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, Aug 11, 10:04 PM CDT, 1 hour 11 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1004 PM CDT Fri Aug 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     Hail             6 W Gentry              40.33N 94.54W
08/11/2023  E1.75 inch       Gentry             MO   Public

&&

SM
Local storm report, Aug 11, 10:16 PM CDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1016 PM CDT Fri Aug 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     Hail             6 SW Trenton            40.02N 93.70W
08/11/2023  E1.00 inch       Grundy             MO   Public

&&

SM
Local storm report, Aug 11, 10:20 PM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1020 PM CDT Fri Aug 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 PM     Hail             Mcfall                  40.11N 94.22W
08/11/2023  E1.50 inch       Gentry             MO   Public

&&

SM
Special weather statement, Aug 11, 10:36 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1036 PM CDT Fri Aug 11 2023

MOZ005-006-015-120415-
Grundy MO-Mercer MO-Harrison MO-
1036 PM CDT Fri Aug 11 2023

...A strong thunderstorm will impact portions of northwestern Grundy,
southwestern Mercer and central Harrison Counties through 1115 PM
CDT...

At 1036 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Bethany, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Bethany, Princeton, Ridgeway, New Hampton, Cainsville, Spickard,
Mount Moriah, Tindall, Modena, Martinsville and Mill Grove.

This includes Interstate 35 in Missouri between mile markers 89 and
105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
north central and northwestern Missouri.

&&

LAT...LON 4041 9350 4012 9354 4026 9422 4047 9416
TIME...MOT...LOC 0336Z 285DEG 36KT 4037 9409

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

BMW
Special weather statement, Aug 11, 10:42 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1042 PM CDT Fri Aug 11 2023

MOZ016-017-024-025-120430-
Adair MO-Macon MO-Linn MO-Sullivan MO-
1042 PM CDT Fri Aug 11 2023

...A strong thunderstorm will impact portions of southwestern Adair,
northeastern Linn, southeastern Sullivan and northwestern Macon
Counties through 1130 PM CDT...

At 1042 PM CDT, Doppler radar was tracking a strong thunderstorm near
Milan, moving southeast at 25 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Browning, South Gifford, New Boston and Winigan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
north central and northeastern Missouri.

&&

LAT...LON 4006 9320 4022 9309 4009 9264 3983 9281
TIME...MOT...LOC 0342Z 297DEG 23KT 4011 9307

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

BMW
Special weather statement, Aug 11, 11:09 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1109 PM CDT Fri Aug 11 2023

MOZ003-005-006-120500-
Mercer MO-Worth MO-Harrison MO-
1109 PM CDT Fri Aug 11 2023

...A strong thunderstorm will impact portions of northern Worth,
southern Mercer and northern Harrison Counties through MIDNIGHT
CDT...

At 1109 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Eagleville, or 14 miles southeast of Mount Ayr,
moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Princeton, Grant City, Ridgeway, Eagleville, Cainsville, Irena,
Blythedale, Mount Moriah, Allendale, Modena, Hatfield and Mill Grove.

This includes Interstate 35 in Missouri between mile markers 100 and
113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
north central and northwestern Missouri.

&&

LAT...LON 4045 9345 4026 9363 4026 9364 4056 9463
      4057 9463 4057 9397
TIME...MOT...LOC 0409Z 290DEG 31KT 4052 9412

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

BMW

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 9:14 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Mercer46 min
Aug 11, 9:24 PM CDTSevere Thunderstorm WarningEAXGentry, Harrison, Worth36 min
Aug 11, 9:48 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXDaviess, DeKalb, Gentry, Harrison42 min
Aug 11, 9:51 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXDaviess, Grundy, Harrison, Livingston39 min
Aug 11, 9:57 PM CDTSpecial Weather StatementEAXAdair, Putnam, Sullivan48 min
Aug 11, 10:25 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Linn, Livingston50 min
Aug 11, 10:28 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, DeKalb, Grundy47 min
Aug 11, 10:34 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler, Sullivan41 min
Aug 11, 10:36 PM CDTSpecial Weather StatementEAXHarrison39 min
Aug 11, 10:42 PM CDTSpecial Weather StatementEAXLinn48 min
Aug 11, 10:50 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Mercer25 min
Aug 11, 11:09 PM CDTSpecial Weather StatementEAXMercer51 min
Aug 11, 11:10 PM CDTFlash Flood WarningEAXGentry, Harrison, Worth6 hr
Aug 11, 11:13 PM CDTSevere Thunderstorm WarningEAXChariton, Grundy, Linn, Livingston47 min
Aug 11, 11:19 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Mercer41 min
Aug 11, 11:22 PM CDTSpecial Weather StatementEAXAdair23 min
Aug 11, 11:28 PM CDTTornado WarningEAXAdair, Linn, Sullivan11 min
Aug 11, 11:56 PM CDTSpecial Weather StatementEAXLinn49 min
Aug 11, 11:58 PM CDTSpecial Weather StatementEAXSullivan47 min
Aug 12, 12:07 AM CDTSpecial Weather StatementEAXHarrison, Worth38 min
Aug 12, 12:08 AM CDTFlash Flood WarningEAXAdair, Daviess, Grundy, Harrison, Linn, Livingston and 4 more6 hr
Aug 12, 12:10 AM CDTSevere Thunderstorm WarningEAXGrundy, Linn, Sullivan35 min
Aug 12, 12:12 AM CDTSpecial Weather StatementEAXMacon33 min
Aug 12, 12:30 AM CDTSevere Thunderstorm WarningEAXGrundy, Linn, Livingston, Sullivan30 min
Aug 12, 12:37 AM CDTSevere Thunderstorm WarningEAXGentry, Harrison, Worth38 min
Aug 12, 12:54 AM CDTSevere Thunderstorm Warning Considerable damage threatEAXLinn36 min
Aug 12, 1:11 AM CDTSevere Thunderstorm WarningEAXDaviess, Gentry, Harrison, Worth34 min
Aug 12, 1:17 AM CDTSevere Thunderstorm WarningEAXChariton, Linn, Macon43 min
Aug 12, 1:51 AM CDTSevere Thunderstorm WarningEAXChariton, Linn, Macon, Randolph39 min
Aug 12, 2:25 AM CDTSevere Thunderstorm WarningEAXChariton, Howard, Randolph35 min
Aug 12, 3:07 AM CDTAreal Flood AdvisoryEAXChariton, Linn, Macon, Randolph6 hr
Aug 12, 4:50 AM CDTAreal Flood WarningEAXGentry, Harrison, Worth6 hr
Aug 12, 5:11 AM CDTSpecial Weather StatementEAXBates, Henry, Johnson49 min
Aug 12, 5:44 AM CDTAreal Flood WarningEAXAdair, Daviess, Grundy, Harrison, Linn, Livingston and 4 more5 hr
Aug 12, 8:55 AM CDTRiver Flood WarningEAXDaviess, Livingston19 hr

Nearby

Tornado Warnings in Missouri, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.